Følg
Jerzy Ombach
Jerzy Ombach
IM UJ
Verificeret mail på im.uj.edu.pl
Titel
Citeret af
Citeret af
År
From elementary probability to stochastic differential equations with MAPLE®
S Cyganowski, P Kloeden, J Ombach
Springer Science & Business Media, 2001
1362001
Hyperbolic homeomorphisms and bishadowing
P Kloeden, J Ombach
Annales Polonici Mathematici 65 (2), 171-177, 1997
611997
Equivalent conditions for hyperbolic coordinates
J Ombach
Topology Appl 23 (1), 87-90, 1986
431986
Resource partitioning within a single species population and population stability: a theoretical model
A Łomnicki, J Ombach
Theoretical Population Biology 25 (1), 21-28, 1984
411984
Wykłady z równań różniczkowych wspomagane komputerowo-maple
J Ombach
Wydawnictwo Uniwersytetu Jagiellońskiego, 1999
391999
Continuous and inverse shadowing
PE Kloeden, J Ombach, AV Pokrovskij
WIAS, 1997
371997
Consequences of the pseudo orbits tracing property and expansiveness
J Ombach
Journal of the Australian Mathematical Society 43 (3), 301-313, 1987
361987
Shadowing, expansiveness and hyperbolic homeomorphisms
J Ombach
Journal of the Australian Mathematical Society 61 (1), 57-72, 1996
311996
The simplest shadowing
J Ombach
Annales Polonici Mathematici 58 (3), 253-258, 1993
311993
The shadowing lemma in the linear case
J Ombach
Univ. Iagel. Acta Math 31, 69-74, 1994
241994
Stability of evolutionary algorithms
J Ombach
Journal of mathematical analysis and applications 342 (1), 326-333, 2008
162008
A short introduction to stochastic optimization
J Ombach
Schedae Informaticae 23, 9-20, 2014
152014
Shadowing and likes as C0 generic properties
J Ombach, M Mazur
Proceedings of the Third Polish Symposium on Nonlinear Analysis 3, 159-189, 2002
142002
Dynamical properties of a perceptron learning process: structural stability under numerics and shadowing
A Bielecki, J Ombach
Journal of nonlinear science 21, 579-593, 2011
122011
A proof of convergence of general stochastic search for global minimum
J Ombach
Journal of Difference Equations and Applications 13 (8-9), 795-802, 2007
112007
Nonautonomous stochastic search in global optimization
J Ombach, D Tarłowski
Journal of nonlinear science 22, 169-185, 2012
102012
Shadowing property in analysis of neural networks dynamics
A Bielecki, J Ombach
Journal of computational and applied mathematics 164, 107-115, 2004
102004
Computation of the local stable and unstable manifolds
J Ombach
Univ. Iagel. Acta Math 32, 129-136, 1995
101995
Wstęp do rachunku prawdopodobieństwa
J Ombach
Wydawnictwo Instytutu Matematyki AGH, 1997
91997
Shadowing for linear systems of differential equations
J Ombach
Publicacions Matemátiques, 245-253, 1993
91993
Systemet kan ikke foretage handlingen nu. Prøv igen senere.
Artikler 1–20